Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://earchive.tpu.ru/handle/11683/5989
Название: Application of probability methods to research of one type of exotic options in diffusion model (B, S)- of the financial market
Авторы: Anikina, А. V.
Demin, N. S.
Rozhkova, Svetlana Vladimirovna
Ключевые слова: probability methods; researches; exotic options; diffusion model; financial markets; problems; hedging; European options; purchase and sale; exotic type; payments; costs; evolution; portfolios; capitals; hedging strategy; properties
Дата публикации: 2007
Издатель: Томский политехнический университет
Библиографическое описание: Anikina А. V. Application of probability methods to research of one type of exotic options in diffusion model (B, S)- of the financial market / А. V. Anikina, N. S. Demin, S. V. Rozhkova // Bulletin of the Tomsk Polytechnic University. — 2007. — Vol. 310, № 2. — [P. 42-45].
Аннотация: The decision of optimum hedging problem for the European options of purchase and sale of the exotic type when possible payments on options are limited by the set value is resulted. The formulas defining costs of options and also evolution in time of portfolios and capitals, i. e. hedging strategy and corresponding to them are obtained. Some properties of decisions are investigated.
URI: http://earchive.tpu.ru/handle/11683/5989
Располагается в коллекциях:Известия ТПУ

Файлы этого ресурса:
Файл Описание РазмерФормат 
bulletin_tpu-2007-310eng-2-09.pdf320,98 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.